# SDR GAIA00468

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, STATION 580 HAS DOUBLE DRILLED HOLES AT STRINGER 16R REF NON ROUTINE CARD NR 20502.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW B727 SRM 51-40-3, 53-40-3, AND 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
